# SDR DALA2023053004271

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 72,277 hours, 28,851 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9416924) FWD GALLEY FLOOR PROXIMITY LIGHT INOP. FOUND FUSES ON BATTERY CHARGER ASEMBLY F2 AND F4 BAD. REPLACED PER CMM 24-35-01. OPS CHECK NORMAL.
